# SDR A6WA200340063

- Difficulty date: April 30, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Condition: Damaged
- Location: Pax Doorframe
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS PASSENGER DOOR SEALS STRIKER REPAIR IS DAMAGED, FS 310.  REPAIRED DAMAGED AREA IAW BOMBARDIER INC REO 601R-52-11-008 REV B.  (M)
